# SDR A6WA201340000842

- Difficulty date: February 27, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 22,174 hours, 21,486 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INNER SKIN IS CHAFED IN 3 PLACES.  BLENDED RIGHT MLG DOOR INNER SKIN.  FOUND MATL TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED INNER SKIN ON RIGHT MLG DOOR IAW SRMS.
